MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER ADVANIX¿ PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - SPENCER ADVANIX¿ PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00536560
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exact patient age unknown, but reported to be over 18 years of age.Device code relates to problem code for the reported event of "stent kinked".Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix¿ pancreatic stent was to be used for pancreatic duct stent placement procedure performed in the pancreatic duct on (b)(6) 2018.According to the complainant, during preparation, when flushing was performed by saline, the physician found a small bend in the flap part.The procedure was complete with another advanix¿ pancreatic stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be "good".
 
Additional Manufacturer Narrative
A visual evaluation was performed and no visual defects were noted.The returned product looks under good conditions without evidence of damages or anomalies.The flaps of the returned unit were specifically inspected and there were no kinks, bents and/or deformities found on any section.Therefore, "not confirmed - returned" is selected as the most probable root cause for the complaint.The device history record review was performed and no deviation was found.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be used for pancreatic duct stent placement procedure performed in the pancreatic duct on (b)(6) 2018.According to the complainant, during preparation, when flushing was performed by saline, the physician found a small bend in the flap part.The procedure was complete with another advanix pancreatic stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be "good".

Brand Name
ADVANIX¿ PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7656940
Report Number3005099803-2018-02039
Device Sequence Number16410197
Product Code FGE
UDI-Device Identifier08714729857501
UDI-Public08714729857501
Combination Product (Y/N)N
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2019
Device Model NumberM00536560
Device Catalogue Number3656
Device Lot Number21951381
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2018
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer07/04/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1